MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Zeitschrift fur Hautkrankheiten · 1982

[Ultrastructure of "acrobullous dermatosis" induced by PUVA-therapy in psoriasis].

Marsch W C, Stüttgen G

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

Report about a 44-year-old psoriatic female who developed recurrent bullous eruptions on her extremities during oral photochemotherapy. Ultrastructural analysis revealed an epidermolytic blister formation due to cytolytic alteration of infranuclear parts of basal cells. Pathogenetically, an initial subclinical phototoxic alteration of the epidermodermal coherence is assumed which may lead to a visible bulla by an additional mechanical trauma. There was no evidence for a subclinical bullous pemphigoid.

Для цитирования: Marsch W C, Stüttgen G. [Ultrastructure of "acrobullous dermatosis" induced by PUVA-therapy in psoriasis].. Zeitschrift fur Hautkrankheiten. 1982.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.